Hello - thank you for taking the time to deal with my problem.
I noticed a red, spotty rash on my right thigh - near my groin.
I also have some dry scaly skin at the base (upper side) of my penis.
The spotty rash on my thigh and groin spread over the next day or so and so I arranged an appointment with my doctor.
He examined me and said he thought it was Psoriasis, but couldn't be sure.
He prescribed me Clinitar, which I found out from the pharmacy is no longer produced! I also have some Betamethasone Valerate - but this is mainly for a smaller eczema problem on my hands.
I will contact the surgery to get another topical cream to replace the Clinitar, but all of this, combined with the fact that the spotty rash is spreading quickly over the inside of my thigh, and is now on both sides of my groin (left side less so though) is making me a little anxious that the doctor has diagnosed me wrongly.
Based on my description, could I have a second opinion from you? Should I be worried about the horrible red itchy rash on my thigh that is spreading fairly fast?
I assume that Clinitar is some sort of tar, which I think you can do nicely without. I think that you should proceed on the assumption that what you have may be a fungal infection. This is neither serious nor contagious. Try an over-the-counter antifungal cream like 1% clotrimazole twice a day and set up an appointment with a dermatologist. If it is psoriasis or some other inflammatory condition, the doctor can prescribe an appropriate steroid cream.
i have notice these red bumps in my groin area right next to my scrotum there are about 15 or soo they are small red nd round they do no itch or burn or hurt when i touch them. they have been for for months now nd i worried they might be genital warts nd i also have the same bumps on the other side of my grion which there is only one nd it is not red it white but looks the same as the others nd i have all soo started to notice all these lil red blotches on my arms nd stomach nd some look like the red bumps in my groin they kinda look like pimples but when i spueeze them nuttin comes out just blood roud the bump can u please tell me what this might be i been using a rash cream for jock it nd i have seen no improvment soo do u no what this might be???
ive started forming red blotches on my thighs,calfs, and some parts of my forearm. they only itch somtimes. its been spreading alot since 2 days ago. they first started forming around a month ago. ive also been getting lot blackheads on my chest and pimples on my back. i also had ringworm on my arm that i recently got rid of. i thought they could be related in a way. i also was on a bodybuilding drink called "cell tech" but i quickly stopped taking it because i thought it could be why ive been forming these red blotches . i also have been getting dry skin. i think it can be winter itch or scabies. does anyone kno wat it is? and if its serious or not and if it will go away and not leave permenent scars please let me know if u have any information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.